# SDR AALA20100520MIA02

- Difficulty date: May 20, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 36,528 hours, 4,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT CREW REST PARTITION EMERGENCY LIGHT ASSEMBLY INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR LEFT AFT CREW PARTITION EMERGENCY LIGHT.  OPS CHECKS OK.
